# SDR SWAA2015061640704

- Difficulty date: June 2, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 35,953 hours, 20,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK, OTBD FLANGE FWD & AFT HOLES & INBD FLANGE AFT HOLE CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
